Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 8, 2021, 7:39 PM EDT for Herkimer County, New York. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 7:39 PM EDT (23:39 UTC)
- Expired
- Jul 8, 2021, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Albany, NY
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 67 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
027
WWUS81 KALY 082339
SPSALY
Special Weather Statement
National Weather Service Albany NY
739 PM EDT Thu Jul 8 2021
NYZ032-033-090030-
Northern Herkimer-Hamilton-
739 PM EDT Thu Jul 8 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHERN HERKIMER COUNTIES...
At 739 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Star Lake to 6 miles
northeast of Boonville. Movement was northeast at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Old Forge, Inlet, Brown Tract Pond Campground, Limekiln Lake
Campground, Big Moose, Nicks Lake Campground, Eagle Bay, McKeever,
Alger Island Public Campground, Eighth Lake Campground, Little
Rapids, Beaver River, Minnehaha, Carter Station, First Lake,
Sabattis, Partlow, Robinwood, Wolf Lake Landing and Brandreth.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4410 7453 4359 7481 4351 7510 4409 7517
4405 7505
TIME...MOT...LOC 2339Z 242DEG 31KT 4403 7496 4355 7523
$$
BGMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:36 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 8, 7:36 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
736 PM EDT Thu Jul 8 2021
.SYNOPSIS...
A widespread, soaking rainfall event is expected for much
of the region tonight through Friday morning as deep tropical
moisture from Tropical Storm Elsa passes to our southeast. Chances
for showers diminish Friday afternoon and evening. There will be a
slight chance for a stray shower or two Saturday. Chances for
showers increase during the day on Sunday with day to day chances
for showers and or thunderstorms continuing through early next week.
Temperatures will be seasonably cool through the weekend but will
warm up again early to mid next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
**Flash Flood Watch in effect for Greene, Ulster, Dutchess,
Columbia, Litchfield, Berkshire, Bennington, and Windham
Counties through Friday afternoon**
Line of showers and isolated thunderstorms in central NY
tracking toward the western Mohawk Valley and southern
Adirondacks. Area of rain with embedded isolated to scattered
thunderstorms tracking northeast out of northern NJ and NE PA
tracking toward the eastern Catskills, mid Hudson Valley and
Litchfield CT.
Old frontal boundary nearly stationary from central NY south
into eastern PA then east across NYC ad Long Island. The low
levels over our region, north of the old boundary, are quite
stable, so thunderstorms associated with instability and forcing
above the low level inversion will support the rain and isolated
to scattered thunderstorms spreading across our region through
the evening. Isolated severe storms possible in mid Hudson
Valley, if some winds could mix down but heavy rain threat a
higher probability and some ponding of water on roadways and
standing water in low lying areas possible across our region
with isolated flash flooding possible from the eastern Catskills
through mid Hudson Valley, southern Berkshires and Litchfield
CT.
Temperatures will not fall much from current levels as the old
frontal boundary drifts north through the night with higher
dewpoints spreading northward.
PREVIOUS DISCUSSION:
Periods of showers and thunderstorms out ahead of Tropical
Storm Elsa will continue about the ALY forecast area through the
remainder of this evening and tonight. With dewpoint values in
the 60s and PWAT values greater than 1 inch (1-2 STDEVs above
normal), moderate to heavy rainfall can be expected with any
cluster of thunderstorms that move through the area.
Low temperatures tonight will hold in the 60s areawide.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
By Friday morning, the center of TS Elsa will be just off the
coast of southern New England with a cold front associated with
a low pressure system over western New York off to our west.
Based off current guidance, showers with embedded storms will
associated with Elsa should come to an end during the morning
hours on Friday. We should get a brief lull in activity Friday
morning into Friday afternoon before isolated to scattered
showers and storms associated with the aforementioned cold front
develops. All activity should come to an end by 00z or so.
Total QPF values are expected to range from 1-3 inches with the
highest amounts favored over our southeastern zones from the
Berkshires to Litchfield County, CT into the mid-Hudson Valley.
Amid the passage of the cold front Friday evening, winds will shift
from out of the south to out of the northwest. Weak cold air
advection will allow for temperatures and dewpoints to decrease some
(but not by much to be noticeable) Friday night. Low temperatures
are expected to fall into the low to mid 60s along the river valleys
and mid to upper 50s over the higher terrain. Dewpoint temperatures
will decrease from the 70s into the 60s. Given the projected air and
dewpoint temperatures in addition to the abundance of low level
moistures from recent rains and light winds, fog development is
possible Friday night.
Drier weather is expected to return by Saturday as a 1020 mb surface
high pressure system builds into the region from the west. There is
a slight chance that we could see a stray diurnal driven shower or
two develop Saturday afternoon with a weak upper trough overhead.
Most if not all areas, should remain dry however.
Saturday night, dry weather continues with the high pressure system
overhead. Clearing skies will allow for additional radiational
cooling for temperatures to fall into the lower 60s along the mid-
Hudson Valley (50s higher elevations) and dewpoint temperatures to
fall into the 50s most places (60s far southern counties).
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Increasingly warm and humid weather looks likely for most of the
extended, with some possibility of another heat wave for some valley
areas starting next Tuesday.
The period begins with a lead disturbance and warm advection
approaching from the southwest Sunday-Monday. Models vary in how
much this initial system shears out/weakens. For now, will indicate
chance PoPs for the afternoon hours of Sunday-Monday, with scattered
showers/isolated thunderstorms peaking diurnally.
By Tuesday-Wednesday, a very strong mid/upper level ridge develops
along the eastern seaboard, with latest GEFs mean H500 heights
potentially reaching above 594 dm (which is +2 to +3 SD). Models
suggest disturbances possibly riding northward along the western
periphery of this ridge across the Appalachians into our region,
along with several rounds of showers/thunderstorms. This might tend
to keep max temps down, generally in the 80s for valley and 70s for
higher terrain, despite dewpoints reaching into the lower/mid 70s
for most valleys and 65-70 across higher terrain. However, should
more sunshine occur Tuesday-Wednesday, much hotter max temps,
perhaps surging into the 90s for many valley areas, would be
possible. This would allow heat indices to surge into the upper 90s
and lower 100s for at least some valley areas (if not higher), so
trends in cloud and shower coverage will need to be watched, as much
hotter conditions may occur than currently indicated for Tue-Wed.
Overnight lows should only fall into the mid 60s to lower/mid 70s.
The aforementioned ridge may tend to flatten/weaken by next
Thursday, allowing for additional chances for showers/thunderstorms,
and slight cooling. Still expect max temps at this time to reach 85-
90 in valleys, and mid 70s to lower 80s across higher terrain areas,
with dewpoints likely remaining in the 60s and 70s, and overnight
lows remaining in the 60s/70s as well.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Rain with embedded heavier rain and isolated thunderstorms
through the night with the best chance at a thunderstorm at
KPOU. Indicating MVFR ceilings and visibilities in the rain with
intervals of IFR at KALB and KPSF but borderline MVFR/IFR at
KGFL and KPOU. Ceilings and visibilities improve between 12Z-15Z
at all sites as most of the rain exits.
The track of Elsa will determine if there is another period of
heavy rain in the morning at KPOU. Indicating periods of IFR at
KPOU between 09Z-14Z with the prospect of the northwestern edge
of the heavy rain brushing KPOU. After 15Z all TAF sites VFR.
Then a cold front with more scattered showers and isolated
thunderstorms tracks through our region Friday afternoon. So,
indicating VCSH from 15Z through the afternoon.
Winds will be southeast to south tonight at less than 10 Kt,
shifting to north and northeast toward daybreak. Winds then
shift to northwest to west at less than 10 Kt Friday afternoon.
Outlook...
Friday Night: Low Operational Impact. Slight Chance of SHRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
A widespread, soaking rainfall event is expected for much of the
region tonight through Friday morning as deep tropical moisture from
Tropical Storm Elsa passes to our southeast. Chances for showers
diminish Friday afternoon and evening. There will be a slight chance
for a stray shower or two Saturday. Chances for showers increase
during the day on Sunday with day to day chances for showers and or
thunderstorms continuing through early next week. Temperatures will
be seasonably cool through the weekend but will warm up again early
to mid next week.
Relative humidity (RH) values will max out tonight between 95-100%.
On Friday, minimum relative humidity values will range between 65-
100% with the highest values over southern VT and the lowest values
over the eastern Catskills. Friday night, relative humidity values
are expected to max out between 95-100%. On Saturday, minimum
relative humidity values will be between 50-70%. Saturday night,
relative humidity values are expected to max out between 90-100%.
Tonight, winds will be out of the south between 5-15 kts. On Friday,
southerly winds will shift out of the northwest with magnitudes up
to 10 kts. Friday night, winds will remain light out of the north-
northwest with magnitudes up to 5 kts. On Saturday, northerly winds
will continue with magnitudes up to 5 kts. Saturday night, northwest
winds will be light at less than 5 kts.
A widespread soaking rainfall will occur tonight into Friday.
&&
.HYDROLOGY...
**Flash Flood Watch in effect for Greene, Ulster, Dutchess,
Columbia, Litchfield, Berkshire, Bennington, and Windham
Counties through Friday afternoon**
A widespread, soaking rainfall event associated an approaching upper
level disturbance interacts with deep tropical moisture from TS Elsa
is expected tonight into Friday. Total rainfall through Friday
will be between 1.5-3 inches across the hydro service area,
with the highest amounts expected over western New England.
Based on this rainfall, current river forecasts suggest minor
flooding along portions of the Housatonic River (at Falls
Village, Gaylordsville, and Stevenson Dam), with a few others
reaching/slightly exceeding action stage (especially along the
Hoosic at Williamstown and at Eagle Bridge).
Elsewhere, most flows on the main area stem rivers will
increase, but rises only some within bankfull are expected.
Ponding of water on roadways and some urban/poor drainage issues
may occur through Friday with any thunderstorms.
Flows will begin to recede heading into the weekend with some drier
weather returning.
An active weather pattern with day-to-day chances for showers and/or
thunderstorms is expected to develop Sunday through early next week.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Friday afternoon for CTZ001-013.
NY...Flash Flood Watch through Friday afternoon for NYZ058>061-
063>066.
MA...Flash Flood Watch through Friday afternoon for MAZ001-025.
VT...Flash Flood Watch through Friday afternoon for VTZ013>015.
&&
SYNOPSIS...Evbuoma
NEAR TERM...Evbuoma/NAS
SHORT TERM...Evbuoma
LONG TERM...KL
AVIATION...NAS
FIRE WEATHER...Evbuoma
HYDROLOGY...Evbuoma/KLHazardous weather outlook, Jul 8, 5:41 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 541 PM EDT Thu Jul 8 2021 CTZ001-013-NYZ063>066-091100- Northern Litchfield-Southern Litchfield-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 541 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut and for Ulster and Dutchess Counties of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a chance of thunderstorms Monday through Wednesday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send reports of severe weather or flooding to the National Weather Service while following all local, state and CDC guidelines. MAZ001-025-NYZ058>061-VTZ013>015-091100- Northern Berkshire-Southern Berkshire-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Bennington-Western Windham- Eastern Windham- 541 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for western Massachusetts, Greene and Columbia Counties of eastern New York, and for southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a Marginal Risk for severe thunderstorms through early tonight. Damaging winds 58 mph or greater will be the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a chance of thunderstorms Monday through Wednesday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send reports of flooding to the National Weather Service while following all local, state and CDC guidelines. NYZ032-033-038>043-047>054-082>084-091100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington- 541 PM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for the southern Adirondacks, the Lake George Saratoga region, Capital Region, Schoharie Valley and the northern Taconics of eastern New York. .DAY ONE...Tonight. There is a Marginal Risk for severe thunderstorms through early tonight. Damaging winds 58 mph or greater will be the main threat. Localized heavy rainfall is also possible tonight into early Friday afternoon which may lead to ponding of water on roadways, urban and poor drainage flooding, and isolated flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Localized heavy rainfall is also possible tonight into early Friday afternoon which may lead to ponding of water on roadways, urban and poor drainage flooding, and isolated flash flooding. There is a chance of thunderstorms Monday through Wednesday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 2:14 PM EDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Albany NY
214 PM EDT Thu Jul 8 2021
NYZ064>066-081845-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
214 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUTCHESS COUNTY...
At 213 PM EDT, a strong thunderstorm was located over Fishkill, or
near Beacon, moving east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Beacon, Pawling, Wappingers Falls, Fishkill, Hopewell Junction,
Marlboro, Red Oaks Mill, Myers Corner, Wingdale, Dover Plains, East
Fishkill, Beekman, Stormville, Baker Corner, Knapps Corner, South
Dover, Hoxie Corner, New Hamburg, Glenham and Clove Valley.
LAT...LON 4153 7399 4159 7395 4158 7402 4161 7403
4180 7352 4178 7351 4153 7353 4149 7393
4146 7396
TIME...MOT...LOC 1813Z 249DEG 30KT 4156 7390
MSESpecial weather statement, Jul 8, 3:11 PM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Albany NY
311 PM EDT Thu Jul 8 2021
MAZ025-NYZ060-061-081945-
Southern Berkshire-Eastern Columbia-Western Columbia-
311 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERKSHIRE AND
SOUTHEASTERN COLUMBIA COUNTIES...
At 311 PM EDT, a strong thunderstorm was located over Copake, or 12
miles southwest of Great Barrington, moving northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Great Barrington, Lee, Lenox, Copake, Sheffield, Otis, Ancram,
Housatonic, Stockbridge, Hillsdale, New Marlborough, Taghkanic,
Monterey, Alford, Tyringham, Ancramdale, Hartsville, Glendale, North
Hillsdale and Williamsville.
LAT...LON 4205 7342 4205 7352 4201 7352 4199 7359
4214 7373 4241 7325 4240 7323 4218 7306
TIME...MOT...LOC 1911Z 238DEG 33KT 4211 7358
MSESpecial weather statement, Jul 8, 6:54 PM EDT, 45 minutes before
Special Weather Statement National Weather Service Albany NY 654 PM EDT Thu Jul 8 2021 CTZ001-013-NYZ063>066-090100- Northern Litchfield-Southern Litchfield-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 654 PM EDT Thu Jul 8 2021 ...Heavier Rainfall with Embedded Thunderstorms Advancing Northward... National Weather Service Doppler Radar detects an area of heavier rainfall with embedded thunderstorms tracking northward toward Ulster, Dutchess and Litchfield Counties. Rainfall rates may approach one inch per hour between 7 PM and 9 PM which would result in poor visibilities, hazardous traveling conditions and potential flooding.
Special weather statement, Jul 8, 7:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
739 PM EDT Thu Jul 8 2021
NYZ032-033-090030-
Northern Herkimer-Hamilton-
739 PM EDT Thu Jul 8 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHERN HERKIMER COUNTIES...
At 739 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Star Lake to 6 miles
northeast of Boonville. Movement was northeast at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Old Forge, Inlet, Brown Tract Pond Campground, Limekiln Lake
Campground, Big Moose, Nicks Lake Campground, Eagle Bay, McKeever,
Alger Island Public Campground, Eighth Lake Campground, Little
Rapids, Beaver River, Minnehaha, Carter Station, First Lake,
Sabattis, Partlow, Robinwood, Wolf Lake Landing and Brandreth.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4410 7453 4359 7481 4351 7510 4409 7517
4405 7505
TIME...MOT...LOC 2339Z 242DEG 31KT 4403 7496 4355 7523
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:01 PM EDT | Special Weather Statement | ALY | Dutchess | 44 min |
| Jul 7, 8:21 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 7, 8:23 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 67 min |
| Jul 7, 8:35 PM EDT | Special Weather Statement | ALY | Ulster | 40 min |
| Jul 7, 8:37 PM EDT | Special Weather Statement | ALY | Columbia | 38 min |
| Jul 7, 8:47 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jul 7, 9:07 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Ulster | 3 hr |
| Jul 7, 9:27 PM EDT | Special Weather Statement | ALY | Columbia | 33 min |
| Jul 7, 9:49 PM EDT | Special Weather Statement | ALY | Greene | 26 min |
| Jul 7, 10:31 PM EDT | Special Weather Statement | ALY | Dutchess | 29 min |
| Jul 7, 10:46 PM EDT | Special Weather Statement | ALY | Ulster | 29 min |
| Jul 7, 10:47 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| Jul 7, 11:02 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 58 min |
| Jul 7, 11:20 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery, Schenectady, Schoharie | 55 min |
| Jul 7, 11:22 PM EDT | Special Weather Statement | ALY | Dutchess | 38 min |
| Jul 8, 12:00 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Schoharie and 1 more | 60 min |
| Jul 8, 12:01 AM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 59 min |
| Jul 8, 12:13 AM EDT | Special Weather Statement | ALY | Dutchess | 32 min |
| Jul 8, 12:15 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schenectady | 45 min |
| Jul 8, 12:29 AM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 2 hr |
| Jul 8, 12:34 AM EDT | Special Weather Statement | ALY | Albany, Rensselaer, Schenectady | 41 min |
| Jul 8, 12:54 AM EDT | Special Weather Statement | ALY | Dutchess | 36 min |
| Jul 8, 12:58 AM EDT | Special Weather Statement | ALY | Columbia | 47 min |
| Jul 8, 3:57 AM EDT | Flash Flood Watch | ALY | Columbia, Dutchess, Greene, Ulster | 32 hr |
| Jul 8, 9:57 AM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Ulster | 3 hr |
| Jul 8, 10:54 AM EDT | Flash Flood Warning | ALY | Columbia, Dutchess, Greene, Ulster | 3 hr |
| Jul 8, 11:28 AM EDT | Special Weather Statement | ALY | Columbia | 32 min |
| Jul 8, 2:14 PM EDT | Special Weather Statement | ALY | Dutchess | 31 min |
| Jul 8, 3:10 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jul 8, 7:46 PM EDT | Special Weather Statement | ALY | Herkimer | 44 min |
| Jul 8, 1:36 AM EDT | Special Weather Statement | ALY | Bennington | 39 min |
| Jul 7, 8:14 PM EDT | Special Weather Statement | ALY | Berkshire | 31 min |
| Jul 8, 1:07 AM EDT | Areal Flood Advisory | ALY | Berkshire | 93 min |
| Jul 8, 1:25 AM EDT | Special Weather Statement | ALY | Berkshire | 35 min |
| Jul 8, 3:11 PM EDT | Special Weather Statement | ALY | Berkshire | 34 min |
| Jul 7, 8:22 PM EDT | Special Weather Statement | ALY | 23 min | |
| Jul 7, 8:39 PM EDT | Special Weather Statement | ALY | 36 min | |
| Jul 7, 9:07 PM EDT | Special Weather Statement | ALY | 23 min | |
| Jul 7, 9:29 PM EDT | Special Weather Statement | ALY | 46 min | |
| Jul 7, 11:38 PM EDT | Special Weather Statement | ALY | 37 min | |
| Jul 7, 11:53 PM EDT | Special Weather Statement | ALY | 37 min | |
| Jul 8, 1:07 AM EDT | Special Weather Statement | ALY | 23 min | |
| Jul 8, 1:21 AM EDT | Special Weather Statement | ALY | 39 min | |
| Jul 8, 1:30 AM EDT | Special Weather Statement | ALY | 15 min | |
| Jul 8, 3:23 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 32 hr |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.